# SDR SWIA2018111345261

- Difficulty date: October 18, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 40,277 hours, 36,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON THE UPPER SIDE OF STGR3L, FS282.00 IS CRACKED. (C-CHECK) RO: 11/12/2018 REMOVED AND INSTALLED NEW CLIP ON THE UPPER SIDE OF STGR3L, FS282.00. IAW SRM. PRESSURE LEAK CHECK GOOD.
